# SDR C2XA08TY037

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 21,507 hours, 16,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 401
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TYS FLT 2926 - AIR RETURN BACK TO TYS FOR LANDING GEAR AIR GROUND FAIL AND LANDING GEAR LEVER DISAGREE ON EICAS.  THE RT MLG UPLOCK BOX WAS REMOVED AND REPLACED AND OPS CHECKED GOOD IAW EMB AMM 32-33-10.  A/C WAS RETURNED TO SERVICE.
